We went to the hospital this morning to see my Grandma. She looked horrible. Her Bilirubin count was 3 when she entered the hospital on Christmas Eve, it then when to 9 and it is 12.8 today. The same Doctor that performed the procedure yesterday did it again today. Everything looked good and there was not any problems. Now we are being told that the antibiotic, unisyn, which was started immediately on 12/24, is causing a reaction in her body. One out of 100,000 people have a problem with this antibiotic. Poor Grandma. When I spoke to her she was so yellow looking and she obviously was not feeling good. She said, "I feel awful and I don't know what is going to happen, pray for me." After the procedure, when she was told that she would not have to have her gallbladder removed anytime soon, and told that she can eat a normal food again, she perked up. Hopefully tomorrow her bilirubin level will be down and she will feel better. The doctor did say that the bilirubin level will probably go higher and then plateau and then begin to lower. Sounds like a long process, but each person is different.
17 hours ago